# SDR CA191003020

- Difficulty date: July 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL600*
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: GG43620153
- Condition: Faulty
- Location: Pack Temp
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMBING , THE PACKS DO NOT SEEM TO REGULATE IN AUTO ESPECIALLY THE NUMBER 1 WITH ICE COMING OUT CDB SIDE. THEN LOSS OF THE ED 1, PASSAGE IN MANUAL ON THE 1, -18 C IN THE PIPES, MESSAGE STATUS RRARV FAULT, CALLING CABIN, NOISE CONDITIONING IN CAB, THEN LOSS OF ED 2. GROUND RETURN DECISION ON THE RETURN, THE TEMPERATURE INCREASING RECOVERY OF BOTH SCREENS IN THE PARKING AFTER THE PACKS HAVE BEEN CUT, THE SMELL OF BURNING IN FRONT AND BEHIND.  CORRECTIVE ACTION: TEMPERATURE SENSOR MT21 (TC# 20191003020)
